# SDR AALA202303289443

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 6,089 hours, 2,330 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE. LUBRICATED COCKPIT DOOR LATCH MECHANISM DOOR.
